I have been taking Paxil 10mg for a few weeks now. The last couple of days I have started taking 20mgs. The Paxil has really helped my anxiety, but I seem to wake up kinda groggy and tired. Then I am better until about noon, and I get so tired I always want to take a nap. But this is about next to impossible! I can hardly stay up past 8 oclock anymore. I just hope this goes away when I get used to medication. Anyone else experience this side effect. PLEASE tell me it goes away!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...